Side Effects After Taking Cholesterol-lowering Drugs?

Illustration of Side Effects After Taking Cholesterol-lowering Drugs?
Illustration: Side Effects After Taking Cholesterol-lowering Drugs? i.pinimg.com

Hello, good evening. Approximately 2 weeks ago I checked cholesterol and the results were so high that it was suggested by the company’s clinic doctor to take simvastatin 10 mg for 10 days. But on the second or third day of consumption of my chest drug feels like burning, hands and feet are often tingling. the left hand often also feels muscle pain. After 7 days of drug consumption I check cholesterol again and go down. Because I complained of muscle pain and tingling the company clinic doctor advised me to take neurobion. But it’s been 5 days drinking still still tingling to this day. Is that a side effect of the drug simvastatin? If it is a side effect, how long does it take to eliminate the effect? Or other ? If I have to see a doctor, which specialist should I better go to? thank you

1 Answer:

Hello, thank you for the question to HealthReplies.com

Simvastatin is a cholesterol-lowering drug from the statin group. This drug has several common side effects including:

headache
hard to sleep
redness of the skin (especially facial and neck skin)
muscle aches and weakness
dizzy
nausea and vomiting
abdominal pain and flatulence
diarrhea or constipation

Some serious side effects that can occur when taking this drug include inflammation of the muscles (myositis), increased CPK (creatine phosphokinase), rhabdomiolosis or damage to muscles, kidney failure. In some people can also be found symptoms such as confusion, peripheral neuropathy (can cause symptoms of tingling, hands and feet that feel burning or shocked), high blood sugar.


The symptoms that you feel can indeed be a side effect of the simvastatin you drink. You should stop using it and consult your doctor again. You can have yourself checked by an internist for further evaluation and management.

So much information from me, hopefully enough answer

: by

Related Question

Dizziness To The Back Neck.?

Dizziness To The Back Neck.?

(12 months ago)

why yes every day the head of the back of the brain fitting his lower kecik to the back of the neck must feel dizzy like migraines that I feel from noon until before sunset it must... Read more

Use Of Post-operative Facial Whitening Cream?

Use Of Post-operative Facial Whitening Cream?

(12 months ago)

Hello, I’m sorry to ask because I had surgery to remove a lump in the breast that was diagnosed with fam (lab results have not come out to be exact). Then the next day can I ... Read more

Cheek Bumps After Crying?

Cheek Bumps After Crying?

(10 months ago)

, lately my cheeks are always bumpy after crying, is it an allergy or what? Thanks.... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *